Lupa

Show document

A- | A+ | Print
Title:Primitive bicirculant association schemes and a generalization of Wielandt's theorem
Authors:Kovács, István (Author)
Marušič, Dragan (Author)
Muzychuk, Mikhail (Author)
Files:URL http://www.ams.org/tran/2010-362-06/S0002-9947-10-04864-6/home.html
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:permutation group, association scheme, primitive association scheme
Year of publishing:2010
Number of pages:str. 3203-3221
Numbering:Issue 6, Vol. 362
ISSN:0002-9947
UDC:51
COBISS_ID:1024198996 Link is opened in a new window
Views:1597
Downloads:70
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica